Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
legit

effects after stopping taking accutane

Recommended Posts

hey i just finished my six month course of accutane, 80mg. i'm still for 100% clear, still not happy with my skin, but what can you do.

i get to see my derm in a month, since im a way at college and my only chance is after exams.

its weird my skin was never that dry, but it seems just 2 days after stopping my skin has got super dry and is peeling and looks super shitty. is this normal

what effects did you experience after stopping....

also, i still have a few more boxes of accutane, good idea to keep taking them until the end of the month. i havent spoken to my derm in about 2 months so i dont no.

Share this post


Link to post
Share on other sites

Naa if you have finished your course, and your derm has cleared you. Do not keep taking the drug.

As for the effects, well for the first few days after stopping was still moisturising like mad but after about 1 week to 10days im now only mositurising morning and night (following the regimen) Just keep up with the moisturiser, maybe try some jojoba oil and your face should improve(in terms of dryness)

Share this post


Link to post
Share on other sites

^ Agreed. It's a very bad idea to keep taking the drug without your derm's knowledge. My skin was still pretty fragile and dry for almost a month. Do you have photosensitivity? That could linger for a bit as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×